Advertisements

I Gots Me Some Drugs!!!!

29 Oct

Well, it only took 5 months with the RE, a handful of 43 day cycles, and me crying in her office out of sheer frustration – but Dr. Dexter finally did it!

I have full IF bloodwork to do, Shmerson gets to do his business in a cup, and I gots me some Clo.mid!!! Starting tomorrow – a five day protocol with ovulation monitoring.

If I’m not knocked up by the end of this cycle, then the next step is an HSG to make sure that Ole’ righty is still open.

Cue the collective sigh of relief.

Please oh please let me be one of those annoying IFers who gets knocked up after one Clo.mid cycle.

Any tips for how to handle the Clo.mid crazies?

Is it terrible that I’m jumping for joy?

Advertisements

23 Responses to “I Gots Me Some Drugs!!!!”

  1. nonsequiturchica October 29, 2012 at 17:43 #

    Clomid crazy doesn’t effect everyone….I was only on 50mg of it for my 3 IUIs earlier this year and didn’t really notice a difference. Hopefully you don’t have any side effects either!

  2. Heather October 29, 2012 at 17:44 #

    Yay! Here’s hoping for success! 🙂

  3. clwalchevill October 29, 2012 at 17:46 #

    No, it’s not terrible. And I’m so glad Dr. Dexter is finally doing something (go you!!!!). Fingers and toes are crossed that all it takes is a little bit of Clomid.

  4. SRB October 29, 2012 at 18:03 #

    I found Clomid made me really HOT – but like, menopause hot. Windows open at all times! Also, a few episodes of mega-PMS-like RAGE, but deep breathes and closing myself in our room helped me not take them out on BJB…too much. Be gentle with yourself! 🙂

  5. notundecided October 29, 2012 at 18:14 #

    Kickass! Not terrible at all – I found HUGE relief in my piles of pills (was also on prednisone, metformin, prometrium, and also heparin injections once I got the positive) because even though I knew it was not really at all within my control, it felt awesome to finally be DOING something other than sitting and worrying and stressing about the unknown.

    I am one of those assholes who got a take-home baby from that first/only Clomid cycle – I SO hope you can be that kind of asshole too! (You’re not an asshole.) The only thing I attributed to the Clomid and not something else was these wicked icepick headaches. They only last a second, but it seriously feels like someone stabs an icepick through your eye to the back of your brain. Fun! But I tried to take it as a sign that it was working, doing weirdly wonderful things to my hormones/brain chemistry, and lo and behold…I still can’t believe it worked sometimes!

    Only thing I’d suggest is getting some Preseed (TI this cycle, right?). I don’t know if it was necessary or not but I figured since we were medicating the hell out of me, I’d be dumb to neglect trying to counteract the whole thickening of the cervical mucus thing.

    Goooooood luck and big hugs and high fives and wow I am crazy happy that YOU are happy enough to jump for joy!

  6. missohkay October 29, 2012 at 18:25 #

    Yay for drugs! Fingers crossed and pointed looks at the flying spaghetti monster for you.

  7. April October 29, 2012 at 18:36 #

    Yay!! I agree with SRB, timeouts are key if you get the crazies. I always got the same thing: 2 days of super angry, 3 days of Lifetime Movie Network weepy, and 2 days of clingy lovey-doviness. Plus the hot flashes.

  8. slese1014 October 29, 2012 at 18:48 #

    It’s been about 4 years since I had my experience with clomid. I was sure I was going to be super crazy bitch, but my husband said it was no different than PMS symptoms. I hope you are blessed with few side effects and get knocked up on this cycle! GOOD LUCK!

  9. storkchaser October 29, 2012 at 19:11 #

    I’m jumping for joy for you! Now just prepare yourself and hubby for month-long PMS. No joke. It doesn’t go away. Food cravings, mood swings, tears, the whole shebang. And it comes and goes. I notice it’s worse after ovulation. And when you’re in the tww, just know that Clomid may change your period symptoms. I get super pregnancy symptoms every month. But it’s worth it if you get pregnant! Hell it’s even worth it for me because now I’m ovulating!

  10. ThoughtProvokingMoments October 29, 2012 at 19:17 #

    It’s been forever since I had any run-in’s with Clomid, but I do remember it making me feel the same way Lupron does….menopausal! LOL
    Good luck! I’ll be keeping you in my thoughts and prayers… 🙂
    Bree

  11. Tami October 29, 2012 at 19:35 #

    At the end of my 3rd Clomid cycle I sat there with my feet in stirrups and just started wailing. My poor RE didn’t know what was going on. When I explained that I thought I was going crazy and I didn’t know why, she informed me that the drug lasts for 28 days in your system. What?! But I’d only taken 5 little pills! Damn that pharmacology class I skipped in college. So yeah, if you (and your husband) are prepared for it- it won’t be as nearly as bad. Or at least you’ll understand why it is happening. As horrific as that drug made me feel for 3 months straight, it would have been worth it had I gotten pregnant.

    P.S. My mom is a double asshole. Me and my sis are both Clomid babies 🙂

  12. Sarah October 29, 2012 at 20:20 #

    TWINSIES! I also start my second round of Clomid tomorrow. That is, if I can get through to my RE, who has closed for Hurricane Sandy. GAH.

    Anyhow, my first round of Clomid last month didn’t have many side effects, but I was very hot at times, I now know what I can look forward to in 15-20 years when menopause kicks in.

    Good luck! You deserve to be the first time the charm type. It could happen!

  13. geochick October 29, 2012 at 21:29 #

    Good luck! My one piece of advice for clomid-crazies is to just not do anything you don’t want to. Be selfish for a couple days if it’s really making you irritable.

  14. fromheretomotherhood October 29, 2012 at 21:37 #

    Yay!!! Part of me is hoping that I’ll get some drugs after my first RE appt tomorrow. However, the protocol around here seems to be HSG first before any drugs .

  15. Sunny October 29, 2012 at 23:49 #

    Well, as one who just finished up Round 2 of 100mg, I have to say that Clomid has been a god send. Of course, I had very irregular/nonexistent ovulation without it, so just being able to ovulate the last 2 months has been a victory. On this dose, the only side effect I’ve had are very quick minor hot flashes around CD 9 or 10. Other than that, I feel great! Depending on your estrogen levels, Clomid has been known to thin the uterine lining in some, so I tried to drink lots of red raspberry leaf tea leading up to ovulation. Woo hoo!!!

    • Sunny October 29, 2012 at 23:51 #

      Oh. I also take my pill AT NIGHT before bed. From what I understand, this is a really great way to minimize the side effects.

      • Daryl October 30, 2012 at 06:09 #

        Hmm…maybe that’s why I didn’t have many side effects. The one and only time I took Clomid, I took it in the evening. I kept waiting for the crazy side effects to appear, but they never did. Hope you’re as lucky in that department, and that it works right off the bat!

  16. A. October 30, 2012 at 02:55 #

    Score! Wishing you lots of luck with this and hoping Clomid is just what you need to be on your way. Also, if you get lucky on the first round (and I really hope you do) anyone who begrudges you for it can suck it…you’ve already been through hell and earned your IF/loss “status” 10 times over for those who concern themselves with such things.

  17. Rebecca Pallack (@RPallack) October 30, 2012 at 19:57 #

    Clomid is best dealt with in a padded room situation with plenty of chocolate for sedation. I swear I became another person while on it.

  18. Alissa/MissC October 31, 2012 at 03:07 #

    Honestly, clomid affects everyone differently. I had hot flashes and some hormone crazies, but it wasn’t too bad. I am so glad they are monitoring you too. I hate when I hear that some women go through a clomid cycle without ultrasounds.
    Just push through it lady. You can do this!

  19. Jennie November 1, 2012 at 18:28 #

    Take it at night before bed and I think you’ll be fine!

  20. kate November 15, 2012 at 20:25 #

    Kind of shocked that you were not already on it. They must be a lot more conservative about dispensing fertility meds in Israel than in the states. My only question is what you will do if you fall pregnant with twins, with regards to the incompetent cervix issue.

  21. LisaB November 23, 2012 at 16:08 #

    Thinking of you and wondering how everything’s going 🙂

Show some love, comment-style

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: